Search
Front page
Research output
Data sets
Persons
Organizational units
Projects
Activities
Press/Media
About
Smoothness of spline spaces and wavelet decompositions
Research output
:
Contribution to journal
›
Article
›
peer-review
Department of Parallel Algorithms
Overview
Cite this
Yu K. Dem'yanovich
Original language
English
Pages (from-to)
220-223
Number of pages
4
Journal
Doklady Mathematics
Volume
71
Issue number
2
State
Published -
1 Mar 2005
Scopus subject areas
Mathematics(all)
ID: 53484045